Leg jerking


#1

I am having difficulty driving as my right leg jerks and therefore the car leapfrogs - I live in a rural community and need the car.   This problem comes on most afternoons but can appear at any time.  I take my meds Sinemet and Selegilene 4x a day does anyone know if increasing the meds will solve this frightening occurence.   Thank you


#2

The amount of drugs u take depends on how bad your condition is or/and how long you've had it.

Re the car I have recently bought an AUtomatic with Cruise Control .  The automatic removes all

the clutch activity with the left foot .  The CC feature means u dont have to use the accelerator

as much with the right , in fact u can mildly increase or decrease speed using a switch on the

steering wheel.

... I have found these 2 features pretty good for my driving ... there may be more aids on some cars

perhaps ..  I spent £5000 and got a really nice Vauxhall Meriva Deisel.

 

Andy (aka ojalahey)

 


#3

Thank you worth considering.


#4

I to changed to an automatic on being diagnosed, and have found it really beneficial, one problem I am having though is that my left arm aches after a short while when driving I have tried different way of gripping the wheel and different positions for my hands but nothing seems to help.

George


#5

An occupational therapist might be able to help.

Also check out these driving aids:

http://www.alfredbekker.co.uk/driving-aids/


#6

Thank you for posting this information leyther . I am going to have to make some changes soon .Have been looking at options available and your post really helpful .